# SDR UALA2012071603831

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,770 hours, 20,856 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2193
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST.  FAULTS EXTERIOR AFT LEFT LOAD.  TROUBLESHOT PER TSM 33-51-00 PG256 AND MT33-01.   BOTH ORIGINAL SLIDES ARE BAD.
